Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


irritated pancreas
Mar 14, 2013

after being on Altripla for a while.cd4 count690 viral load undetetable..i recently was diagnoised with an irritated pancreas..is this altripla causing this from long term use or is the daily asprin i take every day with my high blood presure medcine at 81 milligrams..how do i correct this problem???

Response from Dr. Henry

Pancreatitis in the general population can be due to a wide range of factors including high lipid levels, alcohol, blockage by stones, infections, and other factors. Atripla has rarely been linked to pancreatitis so evaluation for other causes is recommended before considering switching off the Atripla to an alternative HIV regimen. KH



Previous
Azythromicin and heart problems
Next
Skin rash

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement